Alert archive / Texas / Wind Advisories in 2026
Wind Advisory 2, NWS Shreveport, LA
NWS Shreveport, LA issued this wind advisory at Feb 24, 2026, 12:15 AM CST for 9 counties in Texas. It took effect at Feb 24, 2026, 12:00 PM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2026, 12:15 AM CST (06:15 UTC)
- In effect from
- Feb 24, 2026, 12:00 PM CST
- Expired
- Feb 24, 2026, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Shreveport, LA
Counties Camp County, TX, Franklin County, TX, Gregg County, TX, Morris County, TX, Red River County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 125 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 6.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3652 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
234 WWUS74 KSHV 240615 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 1215 AM CST Tue Feb 24 2026 TXZ096-108>111-124-125-136-137-250000- /O.NEW.KSHV.WI.Y.0002.260224T1800Z-260225T0000Z/ Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith-Gregg- Including the cities of Longview, Bogata, Lone Star, Pittsburg, Clarksville, Mineola, Quitman, Naples, Mount Vernon, Big Sandy, Gilmer, Mount Pleasant, Hawkins, Tyler, Winnsboro, Daingerfield, and Omaha 1215 AM CST Tue Feb 24 2026 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... * WHAT...South winds as high as 20 to 25 mph with gusts up to 30 mph expected. * WHERE...Camp, Franklin, Gregg, Morris, Red River, Smith, Titus, Upshur, and Wood Counties. * WHEN...From noon today to 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 26
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this wind advisory went out at Feb 23, 11:33 PM CST, 42 minutes earlier. Its key messages:
- Issued at 153 PM CST Mon Feb 23 2026
- More near and subfreezing temperatures will occur overnight and linger until the mid morning on Tuesday especially east of I-49.
- Tuesday will see strong and gusty south and southwest winds with very low relative humidity, returning the elevated condition of these fire growth and spread weather concerns.
- A midweek warming trend will persist through the remainder of the week with scattered showers Thursday and again on Sunday.
Area forecast discussion, Feb 23, 11:33 PM CST, 42 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1133 PM CST Mon Feb 23 2026 ...New AVIATION... .KEY MESSAGES... Issued at 153 PM CST Mon Feb 23 2026 - More near and subfreezing temperatures will occur overnight and linger until the mid morning on Tuesday especially east of I-49. - Tuesday will see strong and gusty south and southwest winds with very low relative humidity, returning the elevated condition of these fire growth and spread weather concerns. - A midweek warming trend will persist through the remainder of the week with scattered showers Thursday and again on Sunday. && .DISCUSSION... Issued at 153 PM CST Mon Feb 23 2026 Getting toward the 60 degree mark at this hour with still N/NW winds and very low humidity down in the teens for afternoon minimums. This chilly air mass will edge over Arkansas today and settle in for another cold night. Light frost will be possible as the moisture is super low and our soils have also dried out a good bit now since our last wetting rain. The air temperatures were coldest over TX last night and will occur in widespread fashion along and east of I-49 tonight. Dew points are mixing down to teens along the Gulf coast and it will take much of Tuesday to return inland as our winds shift back to S/SW in the wake of the departing air mass. So along with plenty more sunshine, our highs tomorrow will all see the 60s across our Four-State area, with a few low 70s not outside of the realm of possibility. It's this very dry continental air that allows for these extreme ranges of cold in the morning to so warm in the afternoon. Usually a diurnal range of 20 degrees is more common for us, but with dew points so dry we'll see low to high temperature ranges on Tuesday of 30 to 40 degrees. So get ready for more Spring-like conditions for the mid to late week forecast with highs into the 80s and lows climbing through the 50s into the 60s, before cooling a bit ahead of this weekend as our wind shifts back to N/NW lightly and briefly for Friday behind our Thursday rain chances. We are still looking at the NW flow aloft and this next upper disturbance in the pattern to bring some showers, and a few isolated thunderstorms generally east of I-49 on Thursday. However, the driving force of this next system will see the surface air mass having eyes for much real estate east of the MS River. We will be on the tail end Charlie of moisture focus as the meager 1018mb surface high settles into the OH River Valley. And now it apprears that the following air mass will be much colder and drier with a strength of 1040+mb of high pressure that will be even farther eastward, moving over the Great Lakes and eventually New England states late this weekend. Once again we will see the only the "fringe" benefits of rain chances in this later weekend scenario. Finally a better chance in this warm and dry LaNina pattern to see the next core upper low off of the Pacific move over the desert SW U.S. and facilitate needed coverage of rain again for us. This as the soon to be weakening upper ridge moves over Mexico and out into the Gulf of America by weekend after next. This will present a deep SW flow aloft and abundant moisture headed back our way. /24/ && .AVIATION... (06Z TAFS) Issued at 1128 PM CST Mon Feb 23 2026 For the 24/06Z TAF update, VFR vis/cigs are expected through the period with winds currently near calm gaining speed as ridging shifts further east. This will allow southeasterly surface winds to return in earnest (some G20-25KT) by 24/15Z-25/00Z. Slackening to 10-15 kts is likely by 25/00Z through the end of the period. /16/ && .FIRE WEATHER... Issued at 153 PM CST Mon Feb 23 2026 Concern remains elevated across our Four State area with low humidity and some gustiness briefly today. Wildfire growth and spread will be even more likely to occur on Tuesday as the dry continental air mass moves away from our area. The safer conditions of the rich Gulf of America humid air has been displaced well offshore and will take much of tomorrow to move back inland. Thus, we have issued another Fire Danger Statement for Tuesday as our winds will be gusting from the south and southwest on Tuesday, in the wake of the departing air mass. In addition, burn bans are coming back on line as issued by the Counties and Parishes in our Four-State area. && .SPOTTER INFORMATION STATEMENT... Issued at 153 PM CST Mon Feb 23 2026 Spotter activation is not expected during this upcoming week. However, our elevated fire danger conditions will ramp up again on Tuesday with still low RH and gusty S/SW winds. Therefore, relaying information on wildfire activity is encouraged areawide. && .PRELIMINARY POINT TEMPS/POPS... SHV 57 34 68 54 / 0 0 0 0 MLU 54 29 65 50 / 0 0 0 0 DEQ 55 26 67 46 / 0 0 0 0 TXK 56 33 69 52 / 0 0 0 0 ELD 52 28 64 48 / 0 0 0 0 TYR 59 37 71 56 / 0 0 0 0 GGG 59 34 70 53 / 0 0 0 0 LFK 60 34 69 55 / 0 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && DISCUSSION...24 AVIATION...16
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.